# SDR SWAA2017121218388

- Difficulty date: November 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 66,516 hours, 38,989 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE 341B RIB CRACKED AT LEADING EDGE STA 114.  R&R RIB IAW SRM AND DWG.
